# SDR UPS06846059

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PANE WINDSHIELD ON F/O'S SIDE CRACKED.  REMOVED AND REPLACED RT WINDSHIELD PER MM 56-10-02-2, OPS AND LK CKS OK.
